# SDR IXXA100056O

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,546 hours, 26,041 cycles
- Engine: Pwa JT3D*
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Shorted
- Location: Acm
- Part time: 85,546 hours, 26,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT, BOTH AIR CYCLE MACHINES ON THE RT ENVIRONMENTAL CONTROL CIRCUIT BREAKER AND THE BATTERY DIRECT PACS OVERTEMP TRIPPED.  NO CONTROL OF THE LOAD CONTROL VALVE WAS AVAILABLE.  THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT THE SYS AND FOUND THE COMPRESSOR OVERTEMP SWITCH PS 12-2-1, WIRING DIAGRAM 21-1-6 WIRE BROKEN OFF FROM THE TERMINAL AND GROUNDED TO THE DUCT. THE WIRE WAS REPAIRED AND REATTACHED TO THE SWITCH IAW MM 20-50-1. CIRCUIT BREAKER NO LONGER TRIPS, RT HAND NASI TEMPERATURE READINGS ARE NORMAL, ALL VALVES CYCLE NORMAL.
